# SDR ASOA20121212114R

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 28,327 hours, 21,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT AND RT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY CHARGER WITH OPERATIONAL CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
